# SDR NSVA2011319

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 213
- Aircraft time: 7,269 hours, 6,995 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD RIB CRACKED ON LEADING EDGE P/N: 85720220-003.  REPAIRED IAW TD 400-57-11-17.
